Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 104, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at Jul 6, 2017, 7:12 PM EDT for 7 counties in Tennessee. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2017, 7:12 PM EDT (23:12 UTC)
- Expired
- Jul 6, 2017, 8:15 PM EDT
- In force
- 63 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Anderson County, TN, Claiborne County, TN, Grainger County, TN, Hancock County, TN, Hawkins County, TN, Knox County, TN, Union County, TN
The radar
The Knoxville radar (KMRX), 29 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 7:35 PM EDT | TSTM WND DMG | 5 N Maynardville, TN | SEVERAL TREES DOWN ACROSS NORTHERN UNION COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.2 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 817 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 669 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.7
The text
As transmitted.
178
WUUS54 KMRX 062312
SVRMRX
TNC001-025-057-067-073-093-173-070015-
/O.NEW.KMRX.SV.W.0104.170706T2312Z-170707T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
712 PM EDT THU JUL 6 2017
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Hawkins County in east Tennessee...
Claiborne County in east Tennessee...
Anderson County in east Tennessee...
Northern Knox County in east Tennessee...
Hancock County in east Tennessee...
Grainger County in east Tennessee...
Union County in east Tennessee...
* Until 815 PM EDT
* At 711 PM EDT, severe thunderstorms were located along a line
extending from near Hutch to near La Follette to 6 miles west of
Wartburg, moving east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Knoxville, Oak Ridge, Clinton, Rogersville, Maynardville,
Sneedville, Rutledge, Oliver Springs, New Tazewell, Bean Station,
Tazewell, Plainview, Surgoinsville, Harrogate, Church Hill, Mount
Carmel, Halls, Blaine, Lake City and Norris.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Damaging winds and continuous cloud to ground lightning is occurring
with these storms. Move indoors immediately. Lightning is one of
nature's leading killers. Remember, if you can hear thunder, you are
close enough to be struck by lightning.
&&
LAT...LON 3659 8262 3629 8312 3635 8316 3628 8336
3617 8348 3618 8356 3619 8356 3609 8371
3603 8367 3592 8396 3600 8432 3614 8445
3622 8437 3618 8424 3624 8423 3623 8407
3640 8391 3645 8393 3660 8367
TIME...MOT...LOC 2311Z 284DEG 32KT 3664 8359 3635 8404 3614 8469
HAIL...<.75IN
WIND...60MPH
$$
DH2 follow-up statements
094
WWUS54 KMRX 062344
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
744 PM EDT THU JUL 6 2017
TNC001-025-057-067-073-093-173-070015-
/O.CON.KMRX.SV.W.0104.000000T0000Z-170707T0015Z/
Hawkins TN-Claiborne TN-Anderson TN-Knox TN-Hancock TN-Grainger TN-
Union TN-
744 PM EDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR HAWKINS...EASTERN CLAIBORNE...ANDERSON...NORTHERN KNOX...
HANCOCK...GRAINGER AND UNION COUNTIES...
At 743 PM EDT, severe thunderstorms were located along a line
extending from near Sneedville to near Maynardville to 7 miles north
of Oliver Springs, moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Rogersville, Maynardville, Sneedville,
Rutledge, Oliver Springs, New Tazewell, Bean Station, Tazewell,
Plainview, Surgoinsville, Church Hill, Mount Carmel, Halls, Blaine,
Lake City, Norris and Luttrell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3659 8262 3629 8312 3635 8316 3628 8336
3617 8348 3618 8356 3619 8356 3609 8371
3603 8367 3592 8396 3600 8432 3614 8445
3622 8437 3618 8424 3624 8423 3623 8407
3639 8384 3647 8367 3660 8348
TIME...MOT...LOC 2343Z 283DEG 32KT 3657 8326 3628 8371 3615 8435
HAIL...<.75IN
WIND...60MPH
$$
DH347
WWUS54 KMRX 070002
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
802 PM EDT THU JUL 6 2017
TNC001-093-070011-
/O.CAN.KMRX.SV.W.0104.000000T0000Z-170707T0015Z/
Anderson TN-Knox TN-
802 PM EDT THU JUL 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR ANDERSON AND NORTHERN KNOX
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened. Therefore, the
warning has been cancelled.
LAT...LON 3629 8312 3635 8316 3630 8333 3624 8342
3621 8344 3622 8345 3617 8348 3619 8356
3611 8368 3617 8374 3617 8392 3625 8400
3627 8400 3637 8380 3660 8323 3659 8262
TIME...MOT...LOC 0001Z 239DEG 96KT 3654 8310 3632 8346 3629 8370
$$
TNC025-057-067-073-173-070015-
/O.CON.KMRX.SV.W.0104.000000T0000Z-170707T0015Z/
Hawkins TN-Claiborne TN-Hancock TN-Grainger TN-Union TN-
802 PM EDT THU JUL 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR HAWKINS...SOUTHEASTERN CLAIBORNE...HANCOCK...GRAINGER AND UNION
COUNTIES...
At 801 PM EDT, severe thunderstorms were located along a line
extending from 6 miles east of Sneedville to near Rutledge to 6 miles
northeast of Maynardville, moving northeast at 110 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Rogersville, Maynardville, Sneedville, Rutledge, New Tazewell, Bean
Station, Tazewell, Plainview, Surgoinsville, Church Hill, Mount
Carmel, Blaine, Luttrell, Lone Mountain, Howard Quarter, Buffalo
Springs, Rose Hill, Treadway, Big Ridge State Park and Mooresburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3629 8312 3635 8316 3630 8333 3624 8342
3621 8344 3622 8345 3617 8348 3619 8356
3611 8368 3617 8374 3617 8392 3625 8400
3627 8400 3637 8380 3660 8323 3659 8262
TIME...MOT...LOC 0001Z 239DEG 96KT 3654 8310 3632 8346 3629 8370
HAIL...<.75IN
WIND...60MPH
$$
DHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 2:37 PM EDT, 4 hours 35 minutes earlier.
Area forecast discussion, Jul 6, 2:37 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion National Weather Service Morristown TN 237 PM EDT Thu Jul 6 2017 .SHORT TERM...(Tonight and Friday)...A short wave trough and dying frontal boundary will move into the area tonight. This will enhance our chances for showers and thunderstorms. Looks like the best chances may linger until well after midnight with the action winding down a bit by late night. Will carry likely PoPs all areas. Wind fields still support some organization to the convection this afternoon and into at least early tonight, so will keep HWO mention of strong to severe storms. Weak short wave ridging behind this system along with some deep layer drying should help to limit convection for Friday, so will carry just slight chance PoPs north to chance south. Will not stray far from MAV temps overall. .LONG TERM...(Friday night through Thursday)... Our forecast area will be between two systems to start the forecast period, with a frontal boundary pushing southeast of the area Friday night and another cold front approaching from the upper midwest. Moisture will be somewhat limited with this second boundary due to northwest flow between the boundaries, but there should be enough lift along the front to spark at least some scattered showers and thunderstorms on Saturday as the front pushes through. High pressure at the surface and northwest flow aloft will result in a brief period of drier weather for Sunday into Monday before the center of the surface high slides east and moisture returns to the area. Kept broadbrushed slight chance to chance PoPs in Tuesday through Thursday with a moist environment and a few weak disturbances rotating through the base of an upper level trough. This should be enough to spark at least scattered showers/thunderstorms each day. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 71 87 72 88 / 70 40 20 40 Knoxville McGhee Tyson Airport, TN 70 85 69 86 / 70 40 30 40 Oak Ridge, TN 70 86 70 86 / 70 30 40 30 Tri Cities Airport, TN 68 85 67 83 / 70 30 50 40 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && LW/EMH
Hazardous weather outlook, Jul 6, 2:50 PM EDT, 4 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 250 PM EDT Thu Jul 6 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-071900- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 250 PM EDT Thu Jul 6 2017 /150 PM CDT Thu Jul 6 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight Showers and thunderstorms are expected through tonight, and a few of these storms may become strong to severe. Damaging winds, along with heavy rainfall which can lead to localized flooding, are expected to be the primary threats with these storms. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A cold front will push through the area and bring scattered showers and thunderstorms on Saturday. Some of these storms may strong winds and locally heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time.
In the hours before
Special weather statement, Jul 6, 4:13 PM EDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Morristown TN
413 PM EDT THU JUL 6 2017
TNZ071-072-085>087-062100-
Blount Smoky Mountains TN-Northwest Monroe TN-NW Blount TN-
Southeast Monroe TN-McMinn TN-
413 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCMINN...
SOUTHWESTERN BLOUNT AND CENTRAL MONROE COUNTIES UNTIL 500 PM EDT...
At 412 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles south of Madisonville, moving east at 25 mph.
Winds in excess of 45 mph will be possible with this storm.
Locations impacted include...
Madisonville, Englewood, Tellico Plains, Citico Beach, Tariffville,
Mount Vernon, Citico, Talassee and Deals Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3547 8449 3565 8398 3548 8391 3547 8394
3546 8395 3546 8396 3543 8400 3541 8401
3541 8402 3539 8401 3537 8401 3529 8442
TIME...MOT...LOC 2012Z 252DEG 22KT 3541 8437
DHSpecial weather statement, Jul 6, 4:15 PM EDT, 2 hours 57 minutes before
Special Weather Statement
National Weather Service Morristown TN
315 PM CDT THU JUL 6 2017
TNZ098-062115-
Marion TN-
315 PM CDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 415 PM CDT...
At 315 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Stevenson, or 11 miles west of Bridgeport, moving
northeast at 25 mph.
Winds in excess of 45 mph will be possible with this storm.
Locations impacted include...
Jasper, South Pittsburg, Whitwell, Kimball, Powells Crossroads, Orme,
Martin Springs, Fiery Gizzard State Park, Haletown (guild), Griffith
Creek, Chimneys State Park, Hicks Gap State Park, Sequatchie Cave,
Foster Falls State Park and New Hope.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3513 8586 3530 8554 3527 8549 3527 8546
3516 8539 3511 8539 3509 8536 3505 8538
3504 8541 3500 8543 3498 8548 3499 8586
TIME...MOT...LOC 2015Z 239DEG 22KT 3498 8591
DHLocal storm report, Jul 6, 4:50 PM EDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
450 PM EDT THU JUL 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND DMG 9 NE TAZEWELL 36.55N 83.46W
07/06/2017 CLAIBORNE TN DEPT OF HIGHWAYS
3 TREES DOWN ON HOPEWELL ROAD. TIME ESTIMATED BY RADAR.
&&
JLBSpecial weather statement, Jul 6, 5:51 PM EDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Morristown TN
551 PM EDT THU JUL 6 2017
TNZ012>014-035-062245-
Claiborne TN-Scott TN-Campbell TN-Morgan TN-
551 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...NORTHWESTERN
CLAIBORNE...CAMPBELL AND SCOTT COUNTIES UNTIL 645 PM EDT...
At 548 PM EDT, Doppler radar was tracking a line of strong
thunderstorms just west of the northern Plateau. Movement was east
at 40 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
La Follette, Oneida, Wartburg, Jacksboro, Huntsville, Helenwood,
Jellico, Caryville, Winfield, Sunbright, Rugby, High Point, Elk
Valley, Smokey Junction, Honey Creek State Park, Robbins, Big South
Fork National Park, Cove Lake State Park, Deerlodge and Ketchen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3658 8385 3658 8369 3660 8365 3624 8419
3624 8423 3619 8427 3622 8430 3621 8439
3615 8445 3610 8440 3606 8446 3610 8484
3616 8491 3621 8491 3628 8488 3630 8480
3637 8472 3640 8466 3660 8478
TIME...MOT...LOC 2148Z 275DEG 37KT 3671 8463 3623 8575
DHSpecial weather statement, Jul 6, 6:59 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Morristown TN
659 PM EDT THU JUL 6 2017
TNZ014>016-036>038-067-069-070-070000-
Anderson TN-Jefferson TN-Claiborne TN-Hancock TN-Union TN-Roane TN-
Grainger TN-Knox TN-Hawkins TN-
659 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAWKINS...
CLAIBORNE...ANDERSON...KNOX...NORTHWESTERN JEFFERSON...HANCOCK...
GRAINGER...UNION AND NORTHEASTERN ROANE COUNTIES UNTIL 800 PM EDT...
At 658 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Noetown to 10 miles north of Fairfield Glade.
Movement was east at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Knoxville, Oak Ridge, Clinton, Alcoa, Maynardville, Sneedville,
Rutledge, Oliver Springs, New Tazewell, Bean Station, Tazewell,
Plainview, New Market, Harrogate, Strawberry Plains, Halls, Blaine,
Lake City, Norris and Luttrell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3659 8288 3625 8341 3622 8341 3586 8392
3599 8444 3605 8434 3614 8445 3621 8439
3622 8430 3618 8424 3624 8423 3622 8409
3630 8404 3627 8402 3628 8398 3639 8396
3639 8392 3642 8390 3654 8398 3659 8387
TIME...MOT...LOC 2258Z 291DEG 24KT 3662 8374 3614 8496
DHSpecial weather statement, Jul 6, 7:02 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Morristown TN
702 PM EDT THU JUL 6 2017
VAZ001-002-005-070000-
Scott VA-Wise VA-Lee VA-
702 PM EDT THU JUL 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR LEE...SCOTT AND WISE COUNTIES AND
THE CITY OF NORTON UNTIL 800 PM EDT...
At 701 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Littcarr to Coxton to near Noetown. Movement
was east at 40 mph.
Wind gusts up to 45 mph will be possible with these storms.
Locations impacted include...
Norton, Wise, Jonesville, Big Stone Gap, Pennington Gap, Clover Fork,
Coeburn, Appalachia, Pound, St. Paul, Nickelsville, Dungannon, St.
Charles, Duffield, Clinchport, Dryden, Rose Hill, Pardee, Jasper and
Ewing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3713 8255 3703 8248 3696 8236 3697 8233
3691 8230 3688 8241 3678 8236 3659 8270
3660 8367 3667 8352 3667 8342 3674 8314
3683 8310 3685 8307 3689 8288 3693 8286
3698 8287 3705 8272 3712 8272 3720 8255
TIME...MOT...LOC 2301Z 272DEG 37KT 3725 8296 3685 8327 3657 8378
DHThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 12:40 PM EDT | Special Weather Statement | MRX | Loudon, McMinn, Meigs, Roane | 50 min |
| Jul 6, 1:09 PM EDT | Special Weather Statement | MRX | Roane | 36 min |
| Jul 6, 1:41 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, Roane | 49 min |
| Jul 6, 2:24 PM EDT | Special Weather Statement | MRX | Claiborne, Hancock | 51 min |
| Jul 6, 2:34 PM EDT | Severe Thunderstorm Warning | MRX | Claiborne, Hancock | 41 min |
| Jul 6, 4:13 PM EDT | Special Weather Statement | MRX | Monroe | 47 min |
| Jul 6, 4:15 PM EDT | Special Weather Statement | MRX | Marion | 60 min |
| Jul 6, 5:51 PM EDT | Special Weather Statement | MRX | Campbell, Morgan, Scott | 54 min |
| Jul 6, 6:29 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Scott | 61 min |
| Jul 6, 6:59 PM EDT | Special Weather Statement | MRX | Anderson, Claiborne, Grainger, Hancock, Knox, Union | 61 min |
| Jul 6, 7:57 PM EDT | Special Weather Statement | MRX | Morgan | 48 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.